On the Lefschetz periodic point free continuous self-maps on connected compact manifolds

Juan Luis García Guirao, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

8 Citations (Scopus)

Abstract

We characterize the Lefschetz periodic point free self-continuous maps on the following connected compact manifolds: CPn the n-dimensional complex projective space, HPn the n-dimensional quaternion projective space, Sn the n-dimensional sphere and Sp×Sq the product space of the p-dimensional with the q-dimensional spheres. © 2011 Elsevier B.V.
Original languageEnglish
Pages (from-to)2165-2169
JournalTopology and its Applications
Volume158
Issue number16
DOIs
Publication statusPublished - 1 Oct 2011

Keywords

  • Complex projective space
  • Lefschetz number
  • Lefschetz zeta function
  • Periodic point free
  • Product of spheres
  • Quaternion projective space
  • Sphere

Fingerprint

Dive into the research topics of 'On the Lefschetz periodic point free continuous self-maps on connected compact manifolds'. Together they form a unique fingerprint.

Cite this